| Catalog Number |
574999070 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the trunnion on the broach was broken.There was no harm or health consequences to the patient.Attempts have been made and no further information is available.
Event or Problem Description
No additional event information to report at this time.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
There is no update to the prior event description provided.
Additional Manufacturer Narrative
Visual examination of the returned product/provided pictures identified rasp cutting teeth are dull and worn.Flat surface around the etch shows indentations from previous uses.Post is confirmed to be fractured away from the rasp and fractured post was returned.No other damage is noted.Device has and approximate field age of 2 years.The fracture surface was analyzed through sem which identified cleavage and quasi-cleavage artifacts.These fracture artifacts, as well as a possible bending hinge, suggest the bending overload failure mode.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.Complaint confirmed based on product review.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.